# SDR DALA2023121810318

- Difficulty date: December 2, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: DENT EXTERNAL SKIN LOCATED BETWEEN FR4 TO FR5 AND 8 INCH ABOVE OF RH LOWER SIDE STRINGER LOWER FUSELAGE. C/A: EVALUATED DENT LOC EXTERNAL SKIN LOC BTW FR4 TO FR5 AND 8 INCH ABOVE OF RH LOWER SIDE STRINGER LOWER FUSELAGE AND FOUND WITHINLIMITS, AS PER A320 SRM 53-00-11-283-005 STEP 2.A FIGURE 002 (SHEET 01 TO SHEET 03) MEASUREMENTS OF DENT ARE: X= 0.980 IN Y=1.050 IN D=0.004 IN A=2.380 IN TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N:A18135078 D/D: 19-SEP-24, DEPTH GAUGE P/N: 8645A12S/N:72649 D/D: 25-JUL-24, PERFORMED DVI AND NOT FOUND MORE DAMAGE AS PER AIRBUS NTM 51-90-00, NOMINAL THICKNESS IS: 0.047 IN, ASPER A320 SRM 53-11-11-05A FIGURE 005 SHEET 2, PERFORMED HFEC INSPECTION ON DENTED AREA EXTERNAL SKIN AS PER NTM 51-10-08.CRACKINDICATION NOT FOUND. TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC500D, S/N: 00X12101V022237, D/D: 26-JAN-24. THIS DENT ISCATEGORY B. INSPECTION THRESHOLD FROM TIME OF ADL/ REPAIR EMBODIMENT F/C: 60000, F/H: 120000. WHICHEVER OCCURS FIRST AS PER A320SRM 53-00-11-205-050, STEP2(A). DECAL MONITOR STABLISHED (REFERENCE TO LOG PAGE 0068863) JOB COMPLETE. (LP: 0092595)
